# SDR BB07107

- Difficulty date: December 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 17C INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SEAT ROW 17C FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
